# SDR REXA2022063000429

- Difficulty date: June 28, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 33,931 hours, 23,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FUSELAGE STRINGER HAS CHAFE DAMAGE LOCATED AT F.S. 1162 STRINGER 7L.  REPAIRED STGR 7 AT FS: IAW SRM 53-00-03 THIS IS CONSIDERED A MAJOR REPAIR
